, Volume 118, Issue 1, pp 45-54

Parametric Cubic Spline Approach to the Solution of a System of Second-Order Boundary-Value Problems

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


We use parametric cubic spline functions to develop a numerical method for computing approximations to the solution of a system of second-order boundary-value problems associated with obstacle, unilateral, and contact problems. We show that the present method gives approximations which are better than those produced by other collocation, finite-difference, and spline methods. A numerical example is given to illustrate the applicability and efficiency of the new method.